research centers


Search results: Found 8

Listing 1 - 8 of 8
Sort by

Article
Convergence of The Discrete Classical Optimal Control Problem To The Continuous Classical Optimal Control Problem Including A Nonlinear Hyperbolic P.D. Equation
تقارب مسألة السيطرة الامثلية التقليدية من النمط المقسم لمسألة السيطرة الامثلية التقليدية من النمط المستمر لمعادلة تفاضلية جزئية غير خطية من النمط الزائدي

Author: Jamil A. Ali Al-Hawasy
Journal: Engineering and Technology Journal مجلة الهندسة والتكنولوجيا ISSN: 16816900 24120758 Year: 2010 Volume: 28 Issue: 14 Pages: 4687-4702
Publisher: University of Technology الجامعة التكنولوجية

Loading...
Loading...
Abstract

Our focus in this paper is to study the behaviour in the limit of the discrete classical optimal control problem including partial differential equations of nonlinear hyperbolic type. We study that the discrete state and its discrete derivative are stable in Hilbert spaces 1 H0(W) and L2(W) respectively. The discrete state equations containing discrete controls converge to the continuous state equations. The convergent of a subsequence of the sequence of discrete classical optimal for the discrete optimal control problem, to a continuous classical optimal control for the continuous optimal control problem is proved. Finally the necessary conditions for optimality of the discrete classical optimal control problem converge to the necessary conditions for optimality of the continuous optimal control problem, so as the minimum principle in blockwise form for optimality.

أي بعبارة (discrete) هدفنا في البحث هو دراسة سلوكية مسألة السيطرة الامثلية من النمط المقسمأخرى هو دراسة تقارب مسألة السيطرة الامثلية التقليدية من النوع المقسم لمعادلة تفاضلية غير خطيةمن النمط الزائدي لمسألة السيطرة الامثلية التقليدية من النمط المستمر. في هذا البحث برهنا استقراريةبوجود سيطرة (discrete derivative) و مشتقاتها المقسمة (discrete state) الحالة من النوع المقسمبرهنا إن الغاية لمتتابعة جزئية من متتابعة من السيطرات . (discrete controls ) تقليدية مقسمةالامثلية المقسمة لمسألة السيطرة الامثلية التقليدية المقسمة هي سيطرة أمثلية مستمرة لمسألة السيطرةالامثلية التقليدية المستمرة. كذلك برهنا إن الغاية لمتتابعة جزئية من متتابعة من السيطرات الامثليةوالتي تحقق الشروط الضرورية المثلى لمسألة السيطرة الامثلية المقسمة (admissible) المقسمة المقبولةو تحقق الشروط الضرورية المثلى لمسألة السيطرة الامثلية (admissible ) هي سيطرة أمثلية مقبولةMinimum principle blockwise ) المستمرة. وكذلك برهنا التقارب لصيغة مبدأ الحزم الاصغري.( form


Article
THE DISCRETE CLASSICAL OPTIMAL CONTROL PROBLEM OF A NONLINEAR HYPERBOLIC PARTIAL DIFFERENTIAL EQUATION (DCOCP)

Author: Jamil A. Ali Al-Hawasy
Journal: Al-Nahrain Journal of Science مجلة النهرين للعلوم ISSN: (print)26635453,(online)26635461 Year: 2010 Volume: 13 Issue: 3 Pages: 138-148
Publisher: Al-Nahrain University جامعة النهرين

Loading...
Loading...
Abstract

In this paper, we consider a continuous classical optimal control for systems of nonlinearhyperbolic partial differential equations, with several equality and inequality state constraints. First,the considered continuous classical optimal control problem is discretized into a discrete classicaloptimal control problem by using the Galerkin finite element method in space and the implicit finitedifference scheme in time. The classical continuous controls are approximated by picewiseconstants. Second the existence of a unique solution of the discrete state equations for fixed discreteclassical control is studied. Third, we develop the existence theory for optimality of the discreteclassical problem, and the discrete adjoint equations are developed corresponding to the discretestate equations. Finally the necessary conditions and a picewise minimum principle are developedfor optimality of the discrete classical problem

يتناول هذا البحث دراسة مسألة السيطرة الامثليةلنظام من المعادلات (discrete) التقليدية من النمط المقسمالتفاضلية الجزئية غير الخطية من النوع الزائدي بوجودمسألة (discretize) قيود عديدة متباينة. أولا" قمنا بتقسيمالسيطرة الامثلية التقليدية من النمط المستمر الى مسألةسيطرة امثلية تقليدية من النمط المقسم وذلك بتجزئة مجالتعريف المتغيرات المستقلة الى مناطق صغيرة مستقلة حيثاستخدمنا طريقة العناصر الثابته بالنسبة للفضاء وطريقةالفروقات المنتهية بالنسبة لمتغير الزمن. قمنا بايجاد حلول(discrete solutions) معادلات تفاضلية جزئية مقسمةغير خطية زائدية لسيطرة تقليدية مقسمةوثابتة باستخدام طريقة كاليركن (discrete control)لتقريب الحلول المضبوطة.ثانيا" قمنا باشتقاق نظرية الوجود للحصول على سيطرةأمثلية تقليدية مقسمة تحت قيود عديدة ومتباينة.ثالثا" ايجا الصيغة المتقطعة للمعادلات المرافقةالتفاضلية الجزئية المصاحبة (adjoint equations)للمعادلات التفاضلية الجزئية المقسمة غيرالخطية الزائدية.اخيرا" قمنا باشتقاق الشروط الضرورية وصيغة مبدأالحزم الاصغري لمناطق ثابتةلمسالة (Minimum principle blockwise form)السيطرة الامثلية التقليدية المقسمة

Keywords


Article
Numerical Solution for Classical Optimal Control Problem Governing by Hyperbolic Partial Differential Equation via Galerkin Finite Element-Implicit method with Gradient Projection Method

Author: Jamil A. Ali Al-Hawasy
Journal: Ibn Al-Haitham Journal For Pure And Applied Science مجلة ابن الهيثم للعلوم الصرفة والتطبيقية ISSN: 16094042 Year: 2019 Volume: 32 Issue: 2 Pages: 71-80
Publisher: Baghdad University جامعة بغداد

Loading...
Loading...
Abstract

This paper deals with the numerical solution of the discrete classical optimal control problem (DCOCP) governing by linear hyperbolic boundary value problem (LHBVP). The method which is used here consists of: the GFEIM " the Galerkin finite element method in space variable with the implicit finite difference method in time variable" to find the solution of the discrete state equation (DSE) and the solution of its corresponding discrete adjoint equation, where a discrete classical control (DCC) is given. The gradient projection method with either the Armijo method (GPARM) or with the optimal method (GPOSM) is used to solve the minimization problem which is obtained from the necessary condition for optimality of the DCOCP to find the DCC.An algorithm is given and a computer program is coded using the above methods to find the numerical solution of the DCOCP with step length of space variable , and step length of time variable . Illustration examples are given to explain the efficiency of these methods. The results show the methods which are used here are better than those obtained when we used the Gradient method (GM) or Frank Wolfe method (FWM) with Armijo step search method to solve the minimization problem


Article
The Continuous Classical Optimal Control for a Coupled Nonlinear Parabolic Partial Differential Equations with Equality and Inequality Constraints

Authors: Jamil A. Ali Al-Hawasy --- Ghufran M. Kadhem
Journal: Al-Nahrain Journal of Science مجلة النهرين للعلوم ISSN: (print)26635453,(online)26635461 Year: 2016 Volume: 19 Issue: 1 Pages: 173-186
Publisher: Al-Nahrain University جامعة النهرين

Loading...
Loading...
Abstract

This paper is concerned with the existence and uniqueness state vector solution for a coupled of nonlinear parabolic equations using the Galerkin method when the continuous classical control vector is given, the existence theorem of a continuous classical optimal control vector with equality and inequality vector state constraints is proved, the existence and uniqueness solution of the adjoint equations associated with the state equations is studied. The derivation of the Frcéhet derivative of the Hamiltonian is obtained. Finally the necessary conditions theorem, so as the sufficient conditions theorem of optimality of the constrained problem are proved.

يهتم هذا البحث بمسألة وجود ووحدانية حل لزوج من المعادلات التفاضلية من النوع المكافئ باستخدام طريقة كاليركن عندما يكون متجه السيطرة التقليدية "Classical control vector" ثابتا". يتناول ايضا" برهان لمبرهنة وجود سيطرة امثلية مستمرة تقليدية بوجود قيدي التساوي وعدم التساوي. كذلك برهان مبرهنة وجود حل لزوج من المعادلات الملحقة "Adjoint equations" لمعادلات الحالة. تم اشتقاق مشتقة فريشيه "Frcéhet" لدالة هاملتون الخاصة بهذه المسالة. ايضا تم برهان مبرهنتا الشروط الضرورية والكافية لوجود متجه سيطرة امثلية مستمرة تقليدية بوجود قيدي التساوي وعدم التساوي.


Article
The Continuous Classical Optimal Control of a Couple Nonlinear Hyperbolic Partial Differential Equations with Equality and Inequality Constraints
مسألة السيطرة الامثلية التقليدية من النمط المستمر لزوج من المعادلات التفاضلية الجزئية الغير خطية من النمط الزائدي بوجود قيدي التساوي والتباين

Author: Jamil A. Ali Al-Hawasy جميل أمير علي الهواسي
Journal: Iraqi Journal of Science المجلة العراقية للعلوم ISSN: 00672904/23121637 Year: 2016 Volume: 57 Issue: 2C Pages: 1528-1538
Publisher: Baghdad University جامعة بغداد

Loading...
Loading...
Abstract

This paper is concerned with the existence of a unique state vector solution of a couple nonlinear hyperbolic equations using the Galerkin method when the continuous classical control vector is given, the existence theorem of a continuous classical optimal control vector with equality and inequality vector state constraints is proved, the existence of a unique solution of the adjoint equations associated with the state equations is studied. The Frcéhet derivative of the Hamiltonian is obtained. Finally the theorems of the necessary conditions and the sufficient conditions of optimality of the constrained problem are proved.

يهتم هذا البحث بمسألة وجود ووحدانية الحل المتجه للحالة "State Vector " لزوج من المعادلات التفاضلية من النمط الزائدي باستخد, ام طريقة كاليركن"Galerkin" عندما يكون متجه السيطرة التقليدية "Classical control vector" ثابتا" . تم برهان مبرهنة الوجود لسيطرة امثلية مستمرة تقليدية بوجود قيدي التساوي والتباين لمتجه الحالة . كذلك برهان مبرهنة وجود حل وحيد لزوج من المعادلات المرافقة "Adjoint equation" المصاحبة لمعادلات الحالة . تم ايجاد مشتقة فريشيه " Frcéhet" لدالة هاملتون الخاصة بهذه المسالة. ايضا تم برهان مبرهنتا الشروط الضرورية والكافية لوجود متجه سيطرة امثلية مستمرة تقليدية بوجود قيدي التساوي و والتباين.


Article
The Continuous Classical Boundary Optimal Control of a Couple Nonlinear Parabolic Partial Differential Equations

Authors: Ahmed Abdul Hasan Naeif --- Jamil A. Ali Al-Hawasy
Journal: Al-Nahrain Journal of Science مجلة النهرين للعلوم ISSN: (print)26635453,(online)26635461 Year: 2018 Volume: 00 Issue: 1 Pages: 123-136
Publisher: Al-Nahrain University جامعة النهرين

Loading...
Loading...
Abstract

In this paper the continuous classical boundary optimal control problem of a couple nonlinear partial differential equations of parabolic type is studied. The Galerkin method is used to prove the existence and uniqueness theorem of the state vector solution of a couple nonlinear parabolic partial differential equations for given (fixed) continuous classical boundary control vector. The theorem of the existence of a continuous classical optimal boundary control vector associated with the couple of nonlinear parabolic partial differential equations is proved. The existence of a unique vector solution of the adjoint equations is studied. The Fréchet derivative is derived; Finally The Kuhn-Tucker-Lagrange multipliers theorems is developed and then is used to prove the necessary conditions theorem and the sufficient conditions theorem of optimality of a couple of nonlinear parabolic equations with equality and inequality constraints.


Article
The Continuous Classical Optimal Boundary Control of a Couple Linear Elliptic Partial Differential Equations

Authors: Safaa J. Mohammed Al-Qaisi --- Jamil A. Ali Al-Hawasy
Journal: Al-Nahrain Journal of Science مجلة النهرين للعلوم ISSN: (print)26635453,(online)26635461 Year: 2018 Volume: 00 Issue: 1 Pages: 137-142
Publisher: Al-Nahrain University جامعة النهرين

Loading...
Loading...
Abstract

This paper is concerned with the proof of the existence and uniqueness theorem for the solution of the state vector of a couple linear elliptic partial differential equations using the Galerkin method, where the continuous classical boundary control vector is given. Also, the existence theorem of a continuous classical boundary optimal control vector governed by the couple of linear elliptic partial differential equation is proved. The existence and the uniqueness solution of the couple of adjoint equations associated with the considered couple of the state equations studied. The derivation of the Fréchet derivative of the Hamiltonian is developed. The necessary conditions theorem of optimality of this problem is proved.


Article
The Solvability of the Continuous Classical Boundary Optimal Control of Couple Nonlinear Elliptic Partial Differential Equations with State Constraints

Authors: Jamil A. Ali Al-Hawasy --- Safaa J. Mohammed Al-Qaisi
Journal: Al-Mustansiriyah Journal of Science مجلة علوم المستنصرية ISSN: 1814635X Year: 2019 Volume: 30 Issue: 1 Pages: 143-151
Publisher: Al-Mustansyriah University الجامعة المستنصرية

Loading...
Loading...
Abstract

This paper concerns with, the proof of the existence and the uniqueness theorem for the solution of the state vector of couple of nonlinear elliptic partial differential equations by using the Minty-Browder theorem, where the continuous classical boundary control vector is given. Also the existence theorem of a continuous classical boundary optimal control vector governing by the couple of nonlinear elliptic partial differential equation with equality and inequality constraints is proved. The existence of the uniqueness solution of the couple of adjoin equations which is associated with the couple of the state equations with equality and inequality constraints is studied. The necessary and sufficient conditions theorem for optimality of the couple of nonlinear elliptic equations with equality and inequality constraints are proved by using the Kuhn-Tucker-Lagrange multipliers theorems.

يتناول هذا البحث مبرهنة وجود وحدانية الحل لمتجه الحالة لزوج من المعادلات التفاضلية الجزئية الغير خطية من النمط الاهليجي باستخدام مبرهنة مينتي- براودر عندما يكون متجه السيطرة الحدودية التقليدية المستمرة ثابتا". ايضا يتناول مبرهنة الوجود لمتجه سيطرة امثلية حدودية مستمرة تقليدية المسيطر بواسطة الزوجان من المعادلة التفاضلية الجزئية الغير خطية بوجود قيدي التساوي والتباين. تمت دراسة مسالة وجود وحدانية الحل للمعادلة المرافقة لزوج المعادلات التفاضلية الجزئية الغير خطية من النمط الاهليجي بوجود قيدي التساوي والتباين. استخدمت مبرهنتي كان-تاكر-لاكرانج لبرهان مبرهنتي الشرط الضروري والكافي لوجود السيطرة الأمثلية الحدودية التقليدية المستمرة بوجود قيدي التساوي والتباين.

Listing 1 - 8 of 8
Sort by
Narrow your search

Resource type

article (8)


Language

English (8)


Year
From To Submit

2019 (2)

2018 (2)

2016 (2)

2010 (2)